# SDR DALA1036519864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPT DOOR CUT OUT LOWER PAN CORRODED. REMOVED CORROSION IAW SRM 51-10-3.  MATERIAL LOSS OUT OF LIMITS IAW SRM 53-01, FIG 1. R & R DOOR JAMB PAN IAW SRM 51-30-2, 51-30-5, 51-30-4, 53-05 FIG 44.  REINSTALLED ALL PARTS IAW SRM 51-30-2, 51-30-4, 51-30-5.
